×

Mikhail Shlemovich Birman (on the occasion of his 75th birthday). (English. Russian original) Zbl 1061.01500

St. Petersbg. Math. J. 16, No. 1, 1-8 (2004); translation from Algebra Anal. 16, No. 1, 5-14 (2004).
With continuation of his list of publications (13 items). For the previous list see “On the scientific work of Mikhail Shlëmovich Birman”. List of publications of M. Sh. Birman. Buslaev, V. (ed.) et al., Differential operators and spectral theory. M. Sh. Birman’s 70th anniversary collection. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 189(41), 1–15, 17–26 (1999; Zbl 1026.01503).

MSC:

01A70 Biographies, obituaries, personalia, bibliographies

Keywords:

birthday

Biographic References:

Birman, Mikhail Shlemovich

Citations:

Zbl 1026.01503
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. Buslaev, M. Solomyak, and D. Yafaev, On the scientific work of Mikhail Shlëmovich Birman, Differential operators and spectral theory, Amer. Math. Soc. Transl. Ser. 2, vol. 189, Amer. Math. Soc., Providence, RI, 1999, pp. 1 – 15. , https://doi.org/10.1090/trans2/189/01 List of publications of M. Sh. Birman, Differential operators and spectral theory, Amer. Math. Soc. Transl. Ser. 2, vol. 189, Amer. Math. Soc., Providence, RI, 1999, pp. 17 – 26. · Zbl 1026.01503
[2] V. Buslaev, M. Solomyak, and D. Yafaev , Differential operators and spectral theory, American Mathematical Society Translations, Series 2, vol. 189, American Mathematical Society, Providence, RI, 1999. M. Sh. Birman’s 70th-anniversary collection; Advances in the Mathematical Sciences, 41. · Zbl 0911.00011
[3] V. S. Buslaev, A. M. Vershik, I. M. Gel\(^{\prime}\)fand et al., Mikhail Shlëmovich Birman (on the occasion of his seventieth birthday), Uspekhi Mat. Nauk 55 (2000), no. 1(331), 204 – 207 (Russian); English transl., Russian Math. Surveys 55 (2000), no. 1, 201 – 205. · Zbl 0958.01026
[4] M. Sh. Birman and A. B. Pushnitskiĭ, The discrete spectrum in the gaps of the perturbed pseudo-relativistic magnetic Hamiltonian, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 249 (1997), no. Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 29, 102 – 117, 315 (Russian, with English and Russian summaries); English transl., J. Math. Sci. (New York) 101 (2000), no. 5, 3437 – 3447. · Zbl 0966.83005
[5] M. Sh. Birman and T. A. Suslina, Absolute continuity of a two-dimensional periodic magnetic Hamiltonian with discontinuous vector potential, Algebra i Analiz 10 (1998), no. 4, 1 – 36 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 10 (1999), no. 4, 579 – 601. · Zbl 0922.35101
[6] M. Sh. Birman and T. A. Suslina, Two-dimensional periodic Pauli operator. The effective masses at the lower edge of the spectrum, Mathematical results in quantum mechanics (Prague, 1998) Oper. Theory Adv. Appl., vol. 108, Birkhäuser, Basel, 1999, pp. 13 – 31. · Zbl 0976.81005
[7] M. Sh. Birman and T. A. Suslina, The periodic Dirac operator is absolutely continuous, Integral Equations Operator Theory 34 (1999), no. 4, 377 – 395. · Zbl 0937.35032
[8] M. Sh. Birman and T. A. Suslina, A periodic magnetic Hamiltonian with a variable metric. The problem of absolute continuity, Algebra i Analiz 11 (1999), no. 2, 1 – 40 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 11 (2000), no. 2, 203 – 232. · Zbl 0941.35015
[9] M. Sh. Birman and T. A. Suslina, On the absolute continuity of the periodic Schrödinger and Dirac operators with magnetic potential, Differential equations and mathematical physics (Birmingham, AL, 1999) AMS/IP Stud. Adv. Math., vol. 16, Amer. Math. Soc., Providence, RI, 2000, pp. 41 – 49. · Zbl 1056.81507
[10] Michael Birman and Tatyana Suslina, Threshold effects near the lower edge of the spectrum for periodic differential operators of mathematical physics, Systems, approximation, singular integral operators, and related topics (Bordeaux, 2000) Oper. Theory Adv. Appl., vol. 129, Birkhäuser, Basel, 2001, pp. 71 – 107. · Zbl 1032.35145
[11] M. Sh. Birman, A. Laptev, and T. A. Suslina, The discrete spectrum of a two-dimensional second-order periodic elliptic operator perturbed by a decreasing potential. I. A semi-infinite gap, Algebra i Analiz 12 (2000), no. 4, 36 – 78 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 12 (2001), no. 4, 535 – 567.
[12] M. Sh. Birman, T. A. Suslina, and R. G. Shterenberg, Absolute continuity of the two-dimensional Schrödinger operator with delta potential concentrated on a periodic system of curves, Algebra i Analiz 12 (2000), no. 6, 140 – 177 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 12 (2001), no. 6, 983 – 1012.
[13] M. Sh. Birman and M. Solomyak, On the negative discrete spectrum of a periodic elliptic operator in a waveguide-type domain, perturbed by a decaying potential, J. Anal. Math. 83 (2001), 337 – 391. · Zbl 1200.35196
[14] B. A. Amosov, M. S. Birman, M. I. Vishik et al., Mikhail Semenovich Agranovich (on the occasion of his seventieth birthday), Uspekhi Mat. Nauk 56 (2001), no. 4(340), 163 – 168 (Russian); English transl., Russian Math. Surveys 56 (2001), no. 4, 777 – 784. · Zbl 1017.01503
[15] Michael Sh. Birman and Tat\(^{\prime}\)yana A. Suslina, Absolute continuity of the spectrum of the periodic operator of elasticity theory for constant shear modulus, Nonlinear problems in mathematical physics and related topics, II, Int. Math. Ser. (N. Y.), vol. 2, Kluwer/Plenum, New York, 2002, pp. 69 – 74. · Zbl 1046.74007
[16] A. A. Arkhipova, M. S. Birman, V. S. Buslaev et al., On the jubilee of Ol\(^{\prime}\)ga Aleksandrovna Ladyzhenskaya, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 288 (2002), no. Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 32, 5 – 13 (Russian); English transl., J. Math. Sci. (N.Y.) 123 (2004), no. 6, 4523 – 4526. · Zbl 1074.35046
[17] Michael Sh. Birman, Stefan Hildebrandt, Vsevolod A. Solonnikov, and Nina N. Uraltseva , Nonlinear problems in mathematical physics and related topics. I, International Mathematical Series (New York), vol. 1, Kluwer Academic/Plenum Publishers, New York, 2002. In honor of Professor O. A. Ladyzhenskaya. · Zbl 1005.00022
[18] Michael Sh. Birman, Stefan Hildebrandt, Vsevolod A. Solonnikov, and Nina N. Uraltseva , Nonlinear problems in mathematical physics and related topics. II, International Mathematical Series (New York), vol. 2, Kluwer Academic/Plenum Publishers, New York, 2002. In honor of Professor O. A. Ladyzhenskaya. · Zbl 1005.00022
[19] M. Sh. Birman, On the averaging procedure for periodic operators in a neighborhood of an edge of an internal gap, Algebra i Analiz 15 (2003), no. 4, 61 – 71 (Russian); English transl., St. Petersburg Math. J. 15 (2004), no. 4, 507 – 513.
[20] M. Sh. Birman and T. A. Suslina, Periodic second-order differential operators. Threshold properties and averaging, Algebra i Analiz 15 (2003), no. 5, 1 – 108 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 15 (2004), no. 5, 639 – 714.
[21] Mikhail Sh. Birman and Michael Solomyak, Double operator integrals in a Hilbert space, Integral Equations Operator Theory 47 (2003), no. 2, 131 – 168. · Zbl 1054.47030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.